Comptes Rendus
Differential Geometry
Log-concavity of complexity one Hamiltonian torus actions
Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 845-848.

Let (M,ω) be a closed 2n-dimensional symplectic manifold equipped with a Hamiltonian Tn1-action. Then Atiyah–Guillemin–Sternberg convexity theorem implies that the image of the moment map is an (n1)-dimensional convex polytope. In this Note, we show that the density function of the Duistermaat–Heckman measure is log-concave on the image of the moment map.

Soit (M,ω) une variété symplectique de dimension 2n munie dʼune action hamiltonienne du tore Tn1. Le théorème de convexité dʼAtiyah–Guillemin–Sternberg implique que lʼimage de lʼapplication moment est un polytope convexe de dimension (n1). Dans cette Note, nous montrons que la fonction de densité de la mesure de Duistermaat–Heckman est log-concave sur lʼimage de lʼapplication moment.

Published online:
DOI: 10.1016/j.crma.2012.07.004

Yunhyung Cho 1; Min Kyu Kim 2

1 School of Mathematics, Korea Institute for Advanced Study, 87 Hoegiro, Dongdaemun-gu, Seoul, 130-722, Republic of Korea
2 Department of Mathematics Education, Gyeongin National University of Education, San 59-12, Gyesan-dong, Gyeyang-gu, Incheon, 407-753, Republic of Korea
     author = {Yunhyung Cho and Min Kyu Kim},
     title = {Log-concavity of complexity one {Hamiltonian} torus actions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {845--848},
     publisher = {Elsevier},
     volume = {350},
     number = {17-18},
     year = {2012},
     doi = {10.1016/j.crma.2012.07.004},
     language = {en},
AU  - Yunhyung Cho
AU  - Min Kyu Kim
TI  - Log-concavity of complexity one Hamiltonian torus actions
JO  - Comptes Rendus. Mathématique
PY  - 2012
SP  - 845
EP  - 848
VL  - 350
IS  - 17-18
PB  - Elsevier
DO  - 10.1016/j.crma.2012.07.004
LA  - en
ID  - CRMATH_2012__350_17-18_845_0
ER  - 
%0 Journal Article
%A Yunhyung Cho
%A Min Kyu Kim
%T Log-concavity of complexity one Hamiltonian torus actions
%J Comptes Rendus. Mathématique
%D 2012
%P 845-848
%V 350
%N 17-18
%I Elsevier
%R 10.1016/j.crma.2012.07.004
%G en
%F CRMATH_2012__350_17-18_845_0
Yunhyung Cho; Min Kyu Kim. Log-concavity of complexity one Hamiltonian torus actions. Comptes Rendus. Mathématique, Volume 350 (2012) no. 17-18, pp. 845-848. doi : 10.1016/j.crma.2012.07.004.

[1] Y. Cho The log-concavity conjecture on semifree symplectic S1-manifolds with isolated fixed points | arXiv

[2] J.J. Duistermaat; G.J. Heckman On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math., Volume 69 (1982), pp. 259-268

[3] W. Graham Logarithmic convexity of push-forward measures, Invent. Math., Volume 123 (1996), pp. 315-322

[4] V. Guillemin; S. Sternberg Convexity property of the moment mapping, Invent. Math., Volume 67 (1982), pp. 491-513

[5] Y. Karshon Example of a non-log-concave Duistermaat–Heckman measure, Math. Res. Lett., Volume 3 (1996), pp. 537-540

[6] Y. Karshon Periodic Hamiltonian flows on four dimensional manifolds, Mem. Amer. Math. Soc., Volume 141 (1999) no. 672

[7] Y. Lin The log-concavity conjecture for the Duistermaat–Heckman measure revisited, Int. Math. Res. Not. (2008) no. 10 (Art. ID rnn027, 19 pp)

[8] E. Meinrenken Symplectic surgery and the Spinc-Dirac operators, Adv. Math., Volume 134 (1998), pp. 240-277

[9] A. Okounkov Why would multiplicities be log-concave?, Marseille, 2000 (Progress in Mathematics), Volume vol. 213, Birkhäuser Boston, Boston, MA (2003), pp. 329-347

[10] A. Okounkov Log-concavity of multiplicities with application to characters of U(), Adv. Math., Volume 127 (1997), pp. 258-282

Cited by Sources:

Comments - Policy